# SDR USAA2015033100007

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 53,042 hours, 22,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CTR SCUFF PLATE CORROSION ON SUPPORTING STRUCTURE.  REPLACED L2 DOOR SILL SHAPE IAW SRM 51-42-11.
